Differential and Integral Equations

On the sum of maximal monotone operators and an application to a nonlinear integro-differential equation

Paul Egberts

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1187-1194.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021922

Mathematical Reviews number (MathSciNet)
MR1230491

Zentralblatt MATH identifier
0862.47028

Subjects
Primary: 47H05: Monotone operators and generalizations
Secondary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx] 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 47N20: Applications to differential and integral equations

Citation

Egberts, Paul. On the sum of maximal monotone operators and an application to a nonlinear integro-differential equation. Differential Integral Equations 6 (1993), no. 5, 1187--1194. https://projecteuclid.org/euclid.die/1370021922


Export citation